# SDR UALA2011012100353

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 61,825 hours, 23,034 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3987865
- Part serial: 398
- Condition: Faulty
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PACK ISSUE, FLIGHT DIVERTED.    LT PACK WENT FULL HOT ON CLIMBOUT.  WENT MANCOLD, NO HELP. TEMP WAS UNBEARABLY HOT AIR CHRON. HAS HISTORY NO FAULTS ON PACK OR ZONE CONTROLLERS.  NO TIME TO TROUBLESHOOT.  PACK WILL RUN HOT INTERMITTENTLY. PROBLEM STARTED AFTER HEAT EXCH AND COND WERE REPLACED & LAX FOUND PACK INLET OBSTRUCTED.  SUGGEST INSP HEAT EXCH FOR FOD AND CHECKING LOW LIMIT VALVE FOR PROPER OPERATION.  REPLACED ZONE TEMP SELECTOR.  OPERATED PACK SYS ALL WORKED NORMAL.
